American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] Y. S. Chow and Jack Cuzick. Moment conditions for the existence and nonexistence of optimal stopping rules for $S\sb{n}/n\sp{1}$ . Proc. Amer. Math. Soc. 75 (1979) 300-307. MR 532155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Ulrich Krengel and Louis Sucheston. Semiamarts and finite values. Bull. Amer. Math. Soc. 83 (1977) 745-747. MR 0436314.
Abstract, references, and article information   
View Article: PDF

[33] Alain Bensoussan and Avner Friedman. Nonzero-sum stochastic differential games with stopping times and free boundary problems . Trans. Amer. Math. Soc. 231 (1977) 275-327. MR 0453082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] G. A. Edgar and L. Sucheston. The Riesz decomposition for vector-valued amarts. Bull. Amer. Math. Soc. 82 (1976) 632-634. MR 0415762.
Abstract, references, and article information   
View Article: PDF

[35] Aryeh Dvoretzky. On stopping time directed convergence. Bull. Amer. Math. Soc. 82 (1976) 347-349. MR 0415760.
Abstract, references, and article information   
View Article: PDF

[36] Alexandra Bellow. Stability properties of the class of asymptotic martingales. Bull. Amer. Math. Soc. 82 (1976) 338-340. MR 0405574.
Abstract, references, and article information   
View Article: PDF

[37] Robert Chen. A simple proof of a theorem of Chacon . Proc. Amer. Math. Soc. 60 (1976) 273-275. MR 0420828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 37 of 37 found      Go to page: 1 2